MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1032B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50 serial number: (b)(6) batch/lot number: 14822308 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi):(b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50 serial number: 422333 batch/lot number: 14822308 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi): (b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6) batch/lot number: 5038916 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6) batch/lot number: 5038432 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) system was explanted due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.No additional information is available at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: block d1 was updated to reflect most accurate information related to this event.The devices were not returned to boston scientific for analysis, and the complaint as reported could not be confirmed.A review of the devices history record (dhr) confirmed that the devices met specifications prior to shipping.No manufacturing deviations were identified that could have contributed to the reported event.Therefore, in the absence of devices return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50 serial number: (b)(6) batch/lot number: 14822308 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi): (b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50 serial number: (b)(6) batch/lot number: 14822308 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi): (b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6) batch/lot number: 5038916 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4) additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6) batch/lot number: 5038432 model/catalog description: linear st lead kit 50 cm unique identifier (udi): (b)(4).

Brand Name
PRECISION SPECTRA?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25333490
Report Number3006630150-2026-03612
Device Sequence Number13226883
Product Code LGW
UDI-Device Identifier08714729861539
UDI-Public(01)08714729861539(17)180518(10)146865
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/18/2018
Device Model NumberSC-1032B
Device Catalogue NumberSC-1032B
Device Lot Number146865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/16/2026
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale